Long Time

ralph.townsend1
ralph.townsend1 Member Posts: 359 Member

Well it's been a long time to post anything, I have try many times and been unsucessful due to the effect of the drugs. Now that I'm past Zytiga and on to Xtandi. The battle is to the spine area with Metastatic disease in my L4-L3 with some trauma to the area. My PSA rose to 7.6 at the end of Zytiga and with Xtandi seen to have drop to 4.7-5.0 for three months. Well my mind is going way and don't sleep well at night. The last 6 months the radiation treatment back in 2009 has cause little growth to show up in my Bladder causing bleeding and surgery and it cause by residual radaition. Well I will check in later!

God bless Ralph

Comments

  • hopeful and optimistic
    hopeful and optimistic Member Posts: 2,333 Member
    Ralph,
    It always good to see

    Ralph,

    It always good to see you post.

    I hope that Xtandi will be successful for you.

    Best,

    H

  • VascodaGama
    VascodaGama Member Posts: 3,513 Member

    Ralph,
    It always good to see

    Ralph,

    It always good to see you post.

    I hope that Xtandi will be successful for you.

    Best,

    H

    Grateful for your update

    Ralph

    It is wonderful to read another post of yours. I know how difficult it is for you to write long sentences but short ones are just fine and tell us as much. We are grateful for your efforts in sharing your experiences.

    It is nice to know about the improvement caused by the antiandrogen Xtandi. Probably the side effects will diminish too. I wonder if you had any positive result indicating cancer at the L4 & L3 sites. In fact, the L3 symptoms could be related to your bladder problem.
    I know you are against radiation treatments but they can apply it efficiently in those spots to fight pain if such become unbearable and drugs are ineffective. Be attentive to any anemia condition.

    I hope your situation improves in all fronts; the cancer, physically and mentally.

    Best wishes,

     

    VGama

     

  • rarph123
    rarph123 Member Posts: 64
    see lung cancer for--

    I posted my story on the lung forum--I had the lung thing--still have and had prostrate and bladder cancer also--Any one reading this post --please read the story of how I used food to fight this CANCER

  • VascodaGama
    VascodaGama Member Posts: 3,513 Member
    Rarph123, not to be confused with Ralph Townsend1

    Rarph123

    I wonder what you are aiming in this CSN cancer forum. You have been claiming to have a series of cancers but the talks go all in the same theme of holistic products that cure maladies. You never explained in detail about the treatment processes and I feel it hard to believe that this post of yours (and its foods) is serious.
    In other threads at CSN you have tried to introduce to the many the infamous “Miracle Mineral Supplement” or “MMS” which product has been a health hazard reported in many respected publication and institutions such as the FDA.

    I wonder if you have been influenced by your son’s believes in holistic treatments that you asserted of being “… into self healing/nature healing/food healing and everything in between….”.(http://csn.cancer.org/node/222601)

    Can you be more specific on your treatments and about what you have been taking that is not harmful.

    Here are your past threads in PCa forum;
    http://csn.cancer.org/node/275171
    http://csn.cancer.org/node/265972

    Other of your controversial posts in CSN;
    http://csn.cancer.org/node/222853
    http://csn.cancer.org/node/226770#comment-1126689

    Links about MMC;
    http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/ucm220747.htm
    http://www.theguardian.com/science/2010/sep/15/miracle-mineral-solutions-mms-bleach

    The wise man doesn't give the right answers, he poses the right questions”. Claude Levi-Strauss

    VG

  • ralph.townsend1
    ralph.townsend1 Member Posts: 359 Member

    Ralph,
    It always good to see

    Ralph,

    It always good to see you post.

    I hope that Xtandi will be successful for you.

    Best,

    H

    Xtandi

    This drug is starting to look like it brings worst problems than Zytiga+prednisone. In just 4 months it's starting to wear me down. Xtandi might be a great drug, but the jury is still out with me.Sealed

  • ralph.townsend1
    ralph.townsend1 Member Posts: 359 Member

    Grateful for your update

    Ralph

    It is wonderful to read another post of yours. I know how difficult it is for you to write long sentences but short ones are just fine and tell us as much. We are grateful for your efforts in sharing your experiences.

    It is nice to know about the improvement caused by the antiandrogen Xtandi. Probably the side effects will diminish too. I wonder if you had any positive result indicating cancer at the L4 & L3 sites. In fact, the L3 symptoms could be related to your bladder problem.
    I know you are against radiation treatments but they can apply it efficiently in those spots to fight pain if such become unbearable and drugs are ineffective. Be attentive to any anemia condition.

    I hope your situation improves in all fronts; the cancer, physically and mentally.

    Best wishes,

     

    VGama

     

    Thankful

    VGama,

    Thankful for all your help, But the this treatment in February 2015 was one that target L3-L5 using 18MV photons. The radiation 2009 which was not photon, which could have done damgage to the L3-L4 site. All the symptoms looks like Metastatic disease and with the latest radiation treatment the pain has back off some. The bladder problem  start in October2014, it took my mind off of the cancer.

    On a other note, I was under the impression that the Dallas 2009 Radiation was Photon,but was not a true. Xtandi side effect are worst than Zytiga so far. I hope the conditions inprove, if not I will be short timer on Xtandi.

    Keep on smiling, Ralph

  • Max Former Hodgkins Stage 3
    Max Former Hodgkins Stage 3 Member Posts: 3,736 Member

    Rarph123, not to be confused with Ralph Townsend1

    Rarph123

    I wonder what you are aiming in this CSN cancer forum. You have been claiming to have a series of cancers but the talks go all in the same theme of holistic products that cure maladies. You never explained in detail about the treatment processes and I feel it hard to believe that this post of yours (and its foods) is serious.
    In other threads at CSN you have tried to introduce to the many the infamous “Miracle Mineral Supplement” or “MMS” which product has been a health hazard reported in many respected publication and institutions such as the FDA.

    I wonder if you have been influenced by your son’s believes in holistic treatments that you asserted of being “… into self healing/nature healing/food healing and everything in between….”.(http://csn.cancer.org/node/222601)

    Can you be more specific on your treatments and about what you have been taking that is not harmful.

    Here are your past threads in PCa forum;
    http://csn.cancer.org/node/275171
    http://csn.cancer.org/node/265972

    Other of your controversial posts in CSN;
    http://csn.cancer.org/node/222853
    http://csn.cancer.org/node/226770#comment-1126689

    Links about MMC;
    http://www.fda.gov/NewsEvents/Newsroom/PressAnnouncements/ucm220747.htm
    http://www.theguardian.com/science/2010/sep/15/miracle-mineral-solutions-mms-bleach

    The wise man doesn't give the right answers, he poses the right questions”. Claude Levi-Strauss

    VG

    "Not to be confused..."

     

    Well stated and well researched, Vasco.  It seems fairly obvious that you have figured this out....

     

  • ThistleWhite
    ThistleWhite Member Posts: 3
    Hubby only lasted 3 weeks on

    Hubby only lasted 3 weeks on Xtandi.  Worst side effects he has ever had on any of the Hormone therapies.

  • Samsungtech1
    Samsungtech1 Member Posts: 351
    Time

    Ralph,

    I am sorry for all your pain.  Radiarion, in the long run is not good, but short term it keeps us around longer. I wish you well brother. Take care,

    Mike